# SDR 08082005K

- Difficulty date: August 8, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N347CJ
- Make and model: Saab 340B
- Aircraft serial: 347
- Aircraft time: 23,629 hours, 24,921 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pcu
- Part number: 8210153
- Condition: Malfunctioned
- Location: Rt Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: RH PROPELLER FEATHERS WITH CONDITION LEVER IN UNFEATHER POSITION, POWER LEVER AT 5 PERCENT AND INTAKE LIGHT ILLUMINATES.  R&R'D PCU
